I've been on my period for 3 weeks and I've been through 3 boxes of shipper plus tampons. Every time I change, huge clots of blood come out. It's been heavy bleeding since the beginning and now over started having horrible headaches and I think it may be because I've been bleeding so much for so long. This is my first month on the pill, but I feel like it's not working and I don't know what to do.
It's most certainly NOT OK. Please see your Dr ASAP. The Pill doesn't do this. If anything it STOPS bleeding. Go back to the Dr or clinic that gave them to you and tell the gynecologist exactly what's going on. Better yet, go to the ER before you lose any more blood, honey! THEN see the people who gave you the pills. You need to be seen right away. I can't stress this enough.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 1 answer
Posted 1 Sep 2013 • 1 answer
Posted 18 Nov 2014 • 2 answers
Posted 17 May 2016 • 1 answer
Posted 2 days 3 hours ago • 2 answers